Call us: 1-800-748-7001 Fax us: 1-888-870-2808
Help Contact Us Track Orders Register Login
Please take a moment to read this important announcement from our CEO.
Acetaminophen (650mg) - 50 Caplets********PRODUCT DISCONTINUED 4/18/14
Product ID: 900322
Price: Select Quantity Below
- Select Quantity -
1 $6.20 Select
2 $12.40 Select
3 $18.60 Select
4 $24.80 Select
5 $31.00 Select
Custom Quantity Select
Currently Out of Stock
Product Summary
  • Compare to the active ingredient in Tylenol® 8 Hour*
  • 8 Hour Pain reliever/ fever reducer
  • Contains no aspirin
  • 50 Caplets

Active Ingredient

Acetaminophen 650mg...........Pain Reliever


Uses

For temporary relief of minor aches and pains due to:

- headache

- muscular aches

- backache

- arthritis

- the common cold

- toothache

- menstrual cramps

- temporarily reduces fever


Warnings

Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.

Do not use with any other product containing acetaminophen or if you have ever had an allergic reaction to pain relievers/ fever reducers.

Stop use and ask a doctor if:

- new symptoms occur

- redness or swelling is present

- pain gets worse or lasts more than 10 days

- fever gets worse or lasts more than 3 days

If pregnant or breast-feeding, ask a health professional before use.

Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.


Directions

Do not take more than directed.

Adults and children 12 years and older:

- take 2 CAPLETS every 8 hours as needed; do not take more than 6 CAPLETS in 24 hours

Children under 12:

- do not give this extra strength product to children under 12


Other Information

- Store at room temperature.

- For your protection, this bottle has an imprinted safety seal under the cap. Do not use if safety seal is broken or missing.

* This product is not manufactured or distributed by McNeil Consumer Healthcare, Inc., owner of the registered trademark Tylenol®.


Inactive Ingredients

Croscarmellose soidum, hypromellose, magnesium stearate, microcrystalline cellulose, povidone, pregelatinized starch, propylene glycol, sodium lauryl sulfate, stearic acid, titanium dioxide.


Questions

For more information on this product, please call 1-877-OHM-LABS.

Ratings And Reviews
There are currently no reviews for this product. Be the first to review this product

198.89.113.69